# SDR CALA9802071

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN PLATE AT RT INBOARD MIDFLAP ABOVE AFT END OF NR 5 SPINDLE.  THE PLATE WAS REMOVED IAW SRM 51-30-2, PAGE 4.  A NEW PLATE WAS INSTALLED IAW SRM 51-10-1 AND 51-10-2, PAGE 1.
